# SDR 2007UALA04869

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 47,177 hours, 8,888 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN R-52 WILL NOT TURN OFF.  OVEN WAS SMOKING AND C/B WAS PULLED BY CREW PER SAM.   POWER SWITCH STAYS IN ALL THE TIME,   REPLACED OVEN. AC OK FOR SERVICE.
